# SDR GTIA2024062438192

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 28,187 hours, 12,481 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Faulty
- Location: Yellow Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD. Y ENG 2 PUMP LO  PR.-R+R FLUID SAMPLING VALVE OF YELLOW HYD SYS IAW AMM 29-13-34 PERFORMED LEAK CHECK NO LEAKS NOTED AT THIS TIME. A/C OK FOR SERVICE.
